# SDR AWXA200601412

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69489856
- Condition: Cracked
- Location: Bs 360
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CLIP CRACKED BS 360 S11L.  MAINTENANCE REMOVED AND REPLACED CLIP AT BS 360 STR 11 LT IAW ER 03-5310-06206-HF3.
